Champix - 4th day

Hi All,

So I decided to use Champix.

I have been smoking since age 11 and I'm now 32. I smoke about 20 per day.

I've gotten sick of it hence the move to quit.

What should I expect on day four of Champix? (By way of smoking )

I'm defiantly getting those odd dreams they speak about BUT am sleeping generally much better though. That did surpass me.

Many thanks indeed.


12 Replies

  • Thank you, i'll go over and have a look.

    Will power i don't have much of but possibly enough with the help of Champix. well, thats my hope.

  • Thank you :)

    I really hope I can manage it......

  • Hi Ya,

    Im kind of noticing the taste changing now, actually having to think if i really want one.

    There are still cravings going on but I have to admit, they seem not to be all that strong at times and other times are. I can't work that out.

    I smoke rollups and I've also made them thinner as I was putting the fatter ones out after only half, So decided to try making them a quarter of what they were. Problem is that I smoke them all. but at least that way (so my way of thinking goes) is that there is less of it altogether.

  • Just been out on a break, could only "manage" half! even that wasn't particularly nice.... I think it may be working. Though a craving was present.

  • A big welcome from me too Jonny.

    I'm not a Champix quitter but there are plenty of them about so I am sure you'll get all the advice you need. There is nothing- absolutely nothing- that someone on the forum hasn't experienced at some point or other when it comes to quitting so you can be certain of a whole host of answers to any questions you have, as well as gallons of support and encouragement on your journey to freedom (we're all in the same boat).

    It's very nice to meet you. I shall look forward to your posts. :)

  • Hello,

    Thank you all for such a warm and supportive welcome.

    So, a summery of todays smoking :( I'm on day 4 of Champix )

    07:45 1x on way to work (Would have two on a standard day)

    11:00 1x at my break (normal day my break would be 10:30)

    12:45 NONE at lunch

    15:00 1x afternoon smoke

    No doubt a few more may follow

  • Hi All,

    Just a quick update on how things are going thus far.

    I smoked my last one on Thursday which was also just day 5 on Champix (today is Monday).

    There have been some cravings, nothing that could not be manages with ease i'd say...

    I do now feel sick about half an hour after tanking the pills though, that lingers for quite a while but the intensity does die down. Again, nothing thats not manageable.

    So far so good me thinks...... Feeling loads better for not smoking though and FOOD TASTES SOOOOOO GOOD...

  • Thanks all,

    Today was ok.... Kept myself occupied. Finding that I'm hungry a lot more though. hmmm or is that boredom.?

    Had a few minor small little cravings today, like now! lol.... but yeah. The sickness is actually not nice but ill get over that.

    My friend has just this min sent me an SMS asking for some smokes.! Looks like I've just given away what I had left.... (My security!)...... Needs out of my life so they can have it....

  • Hi Jonny - the more days that pass the easier it gets - giving away the last of your fags - great move ;)

  • Hmm I think so.........

    Had another pill this eve, so far the sickness has not been that bad in comparison to the other times.

    Had a real urge to have one a while ago though. Not had a craving like that before.

    Still, I resisted!

  • How r u ?

    How are you Jonny ?...... I'm on Day 4 too and I have anti-nausea pills just to keep going. It does help.

  • Hi I also gave up with Champix and this is what I found:

    Take the tablets with food, it works better for the nausea I found and at least if it does make you sick you have something to bring up.

    I found my mouth tastes metallic, was convinced I could taste blood. I still have this, its not blood.

    I also find I am a lot more thirsty so am drinking lots if water, which is a first for me lol

    I am naff at taking tablets so eventually was only taking one a day, then went a couple of days totally forgetting before I stopped taking it all together. I don't recommend you do this unless you have spoken to your doctor. I stopped 7 weeks after the first tablet.

    Don't try to link every symptom to a side effect, it maybe you had a rough night because you weren't tired, you have a headache because you are hungover lol. Obviously keep an eye on them and if symptoms persist consult your doctor.

    I would ask a friend to keep an eye on your character. I for example have suffered a rough week of rage but am able to recognise it. Not everybody is able to, so its good to have someone looking out for you.

    I must admit I have found it easy but then I am determined to succeed and really want to give up, which is half the battle, so I can't say what your journey will be like.

    Stay strong :)

You may also like...